IJPAM: Volume 106, No. 4 (2016)

A NOTE ON EXACT SEQUENCES IN
SEMIABELIAN CATEGORIES

Dinamérico P. Pombo Jr.
Instituto de Matemática
Universidade Federal do Rio de Janeiro
Caixa Postal 68530, 21945-970, Rio de Janeiro, RJ BRASIL


Abstract. Necessary and sufficient conditions for the exactness of certain sequences of morphisms in a semiabelian category (in the sense of Palamodov) are established.

Received: October 26, 2015

AMS Subject Classification: 18E05, 18E99, 46M18

Key Words and Phrases: semiabelian categories, exact sequences, strict morphisms

Download paper from here.




DOI: 10.12732/ijpam.v106i4.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 4
Pages: 1057 - 1066


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).